MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294701510
Medical Device Problem Codes Fracture (1260); Activation Failure (3270)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent fractured occurred.The 90% stenosed target lesion was located in the mildly tortuous and severely calcified peripheral artery.A 7x150, 130 cm eluvia stent had been previously implanted on (b)(6) 2025.The patient returned to the healthcare facility on (b)(6) 2025.Extensive vessel prep was performed including 3 hours of angiosculpt and shockwave ivl.At this time it was observed that the implanted eluvia stent had multiple fractures with separation along the length of the stent.The stent appeared elongated by approximately 5 cm from the distal portion and was not fully expanded.The damaged portion of the stent remained fully deployed in the vessel and was not removed, with additional intervention to be discussed.The patient was placed on ekos therapy and will be re-evaluated.
 
Event or Problem Description
It was reported that stent fractured occurred.The 90% stenosed target lesion was located in the mildly tortuous and severely calcified peripheral artery.A 7x150, 130 cm eluvia stent had been previously implanted on (b)(6) 2025.The patient returned to the healthcare facility on 27oct2025.Extensive vessel prep was performed including 3 hours of angiosculpt and shockwave ivl.At this time it was observed that the implanted eluvia stent had multiple fractures with separation along the length of the stent.The stent appeared elongated by approximately 5 cm from the distal portion and was not fully expanded.The damaged portion of the stent remained fully deployed in the vessel and was not removed, with additional intervention to be discussed.The patient was placed on ekos therapy and will be re-evaluated.
 
Additional Manufacturer Narrative
H6 - device codes: corrected.
 
Event or Problem Description
It was reported that stent fractured occurred.The 90% stenosed target lesion was located in the mildly tortuous and severely calcified peripheral artery.A 7x150, 130 cm eluvia stent had been previously implanted on (b)(6) 2025.The patient returned to the healthcare facility on (b)(6) 2025.Extensive vessel prep was performed including 3 hours of angiosculpt and shockwave ivl.At this time it was observed that the implanted eluvia stent had multiple fractures with separation along the length of the stent.The stent appeared elongated by approximately 5 cm from the distal portion and was not fully expanded.The damaged portion of the stent remained fully deployed in the vessel and was not removed, with additional intervention to be discussed.The patient was placed on ekos therapy and will be re-evaluated.It was further reported that the initial procedure was performed on (b)(6) 2024, involving the segment from the superficial femoral artery to the popliteal artery.Vessel preparation and stent implantation were performed during the initial intervention in 2024.It could not be determined when the stent fracture or thrombus formation occurred, as these findings were discovered intraprocedurally on (b)(6) 2025.The stent fracture was possibly secondary to severe vessel calcification.
 
Additional Manufacturer Narrative
B3 - date of event: updated.B5- describe event or problem: updated with additional information.H6 - device codes: corrected.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23621717
Report Number2124215-2025-85517
Device Sequence Number9997721
Product Code NIU
UDI-Device Identifier08714729876748
UDI-Public(01)08714729876748(17)241201(10)30842407
Combination Product (Y/N)Y
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Model NumberH74939294701510
Device Catalogue NumberH74939294701510
Device Lot Number0030842407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer11/26/2025
12/15/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/12/2025
01/08/2026
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient SexMale
Patient Weight79 KG